Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 3, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 21, 2022, 4:47 PM CDT for Comal County, Hays County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 21, 2022, 4:47 PM CDT (21:47 UTC)
- Expired
- Mar 21, 2022, 5:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Comal County, TX, Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 26 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 21, 3:14 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.8 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 974 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 1.9
The text
As transmitted.
844
WUUS54 KEWX 212147
SVREWX
TXC091-209-212245-
/O.NEW.KEWX.SV.W.0003.220321T2147Z-220321T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
447 PM CDT Mon Mar 21 2022
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Central Hays County in south central Texas...
Central Comal County in south central Texas...
* Until 545 PM CDT.
* At 447 PM CDT, a severe thunderstorm was located over Canyon Lake,
or near Canyon Lake Dam, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Buda, Dripping Springs, Wimberley, Canyon Lake Dam, Canyon Lake,
Bulverde, Woodcreek, Bear Creek, Smithson Valley, Fischer,
Driftwood, Spring Branch, Mountain City, Hays, Startzville,
Sattler, Mount Gainor and Hays City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 3010 9782 2968 9829 2971 9834 2973 9835
2973 9836 2979 9845 3029 9807
TIME...MOT...LOC 2147Z 219DEG 24KT 2985 9829
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRADY2 follow-up statements
409
WWUS54 KEWX 212155
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
455 PM CDT Mon Mar 21 2022
TXC091-209-212245-
/O.CON.KEWX.SV.W.0003.000000T0000Z-220321T2245Z/
Hays TX-Comal TX-
455 PM CDT Mon Mar 21 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL HAYS AND NORTHEASTERN COMAL COUNTIES...
At 455 PM CDT, a severe thunderstorm was located over Canyon Lake, or
near Canyon Lake Dam, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Buda, Dripping Springs, Wimberley, Canyon Lake Dam, Canyon Lake,
Woodcreek, Bear Creek, Fischer, Driftwood, Mountain City, Hays,
Startzville, Sattler, Mount Gainor and Hays City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
LAT...LON 3010 9782 2977 9819 2991 9836 3029 9807
TIME...MOT...LOC 2155Z 219DEG 24KT 2990 9825
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MO418
WWUS54 KEWX 212236
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
536 PM CDT Mon Mar 21 2022
TXC091-212246-
/O.CAN.KEWX.SV.W.0003.000000T0000Z-220321T2245Z/
Comal TX-
536 PM CDT Mon Mar 21 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COMAL COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
LAT...LON 2994 9799 3007 9812 3025 9802 3010 9782
TIME...MOT...LOC 2236Z 219DEG 24KT 3011 9805
$$
TXC209-212245-
/O.CON.KEWX.SV.W.0003.000000T0000Z-220321T2245Z/
Hays TX-
536 PM CDT Mon Mar 21 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL HAYS COUNTY...
At 536 PM CDT, a severe thunderstorm was located over Driftwood, or
near Dripping Springs, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Buda, Dripping Springs, Wimberley, Bear Creek, Driftwood, Mountain
City, Hays and Hays City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
LAT...LON 2994 9799 3007 9812 3025 9802 3010 9782
TIME...MOT...LOC 2236Z 219DEG 24KT 3011 9805
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRADYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 3:08 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Mar 21, 3:08 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 308 PM CDT Mon Mar 21 2022 .UPDATE... Have updated PoP and weather grids over the next six hours, as several convective attempts have occurred across the southern Edwards Plateau and Rio Grande Plains over the last 45 minutes. Main concern continues to be east of along/east of US 281, however. && .PREV DISCUSSION... /ISSUED 213 PM CDT Mon Mar 21 2022/ ..New SHORT TERM, LONG TERM... SHORT TERM... (This evening through Tuesday) Issued at 203 PM CDT Mon Mar 21 2022 Continue to monitor the potential for severe thunderstorms this afternoon. 18Z surface observations indicate surface cyclogenesis is commencing in the Panhandle of Texas as a high-amplitude shortwave trough/closed low continues to eject into the Big Bend Region. A complex surface setup has resulted, with the infant surface low dragging a dryline that has entered Val Verde County. An elevated dry slot and attendant region of clearing skies leads the surface dryline, and has progressed to approximately a Kerrville-Uvalde- Eagle Pass line. These two regions should continue to march east in tandem through the coming hours, reaching the US 281 corridor by the mid afternoon hours. This progression will likely prove critical, as the differential surface heating occurring on either side of the retreating cloud line, combined with the dynamic forcing and steepening lapse rates aloft, will provide an impetus for the initiation of surface-based convection along/east of US 281. Latest high-res guidance concurs with this picture, suggesting that initiation is most likely to occur between 4-5 PM. Storms that do develop are then expected to push east of the I-35/I-37 corridors through 8 PM this evening. With the core of the 850 mb low level jet axis/southeasterly low level flow currently pivoting to the east of the CWA, the phasing between the highest directional wind shear and likely initiation zone appears to be slightly out of sync. Hence, the greatest hazard of concern continues to be large, potentially damaging hail up to two inches in diameter. SPC has added a moderate risk to its day one convective outlook across an area north and east of a Hallettsville- Gonzales-New Braunfels line in light of this threat, however, damaging winds and isolated tornadoes cannot be ruled out as additional threats given the remaining shear that will be present across the region. Have a way to receive watches and warnings later this afternoon as these storms move through the area. With cyclogenesis continuing over west-central Oklahoma this evening/early tonight, southerly flow will continue, particularly to the east of I-35/I-37. This could act to reinforce the surface dryline/outflow from any early evening convection, helping to encourage a second round of thunderstorms. Most likely to occur along and east of US 77, widespread severe weather is not anticipated with this potential second batch of thunderstorms. Once convection vacates the far east later tonight, a cold front will approach the area. Entering from the northwest, expect this boundary to be through the I-35 corridor by mid-morning tomorrow, and out of our far southeastern communities by the lunch hour. No precipitation is expected with the passage. Gusty northwest winds will follow the front, leading to Near Critical fire weather conditions tomorrow. Of highest concern across the Rio Grande Plains, Winter Garden Region and southern Edwards Plateau, a Fire Weather Watch has been posted accordingly. Subsequent shifts will monitor this portion of the short term closely, potentially upgrading to a Red Flag Warning if necessary. LONG TERM... (Tuesday night through next Sunday) Issued at 203 PM CDT Mon Mar 21 2022 The main story for the extended forecast will be elevated to critical fire weather conditions through at least Sunday. Dry and breezy northwesterly flow will continue on Wednesday with westerly flow is expected on Thursday. Breezy southerly flow will return Friday through Sunday without any appreciable increase in moisture expected. The most critical time period will be Wednesday and Thursday as the northwest/west winds will be the strongest with afternoon humidity values near 10-20 percent. Southerly wind speeds on Friday will be a bit less with speeds generally at or below 10 mph and only elevated to near critical fire weather conditions are expected then. Southerly speeds will be in the 15 to 20 mph range this weekend bringing back near critical to critical fire weather conditions to mainly areas west of the I35 corridor. Highs Wednesday will be in the 60s and 70s but will warm back into the 80s to near 90 for the western areas by Friday. AVIATION...18Z TAF Package This morning's low cigs and visibilities are beginning to improve at the I-35 aerodromes. DRT has fully recovered to VFR cats, with only FEW coverage near FL030 remaining. Biggest attention near-term is on the gusty winds behind a dryline at DRT this afternoon, and potential convective activity at the I-35 sites through the late afternoon/early evening hours. Only noteworthy amendment during this portion of the forecast was to remove the TEMPO +TSRA at SAT and SSF and replace with a VCTS, given less aggressive convection forecasts throughout the AM hours in Bexar County. Have preserved said TEMPO group at AUS, where convection appears more likely. Thunderstorms should move east of the I-35 terminals by the mid evening hours. Continue to watch for potential redevelopment overnight, though any additional storms will likely remain east of I-35. A cold front will pass through our aerodromes between 09 and 12Z Friday, bringing gusty northwest winds in its wake. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 54 70 44 68 43 / 40 0 0 0 0 Austin Bergstrom Intl Airport 54 71 42 68 40 / 50 - 0 0 0 New Braunfels Muni Airport 52 73 43 71 40 / 40 0 0 0 0 Burnet Muni Airport 48 65 40 66 39 / 20 0 0 0 0 Del Rio Intl Airport 51 72 44 72 43 / 0 0 0 0 0 Georgetown Muni Airport 53 68 42 67 40 / 40 0 0 0 0 Hondo Muni Airport 49 74 40 72 38 / 10 0 0 0 0 San Marcos Muni Airport 53 71 43 69 39 / 40 0 0 0 0 La Grange - Fayette Regional 60 72 44 68 41 / 60 10 0 0 0 San Antonio Intl Airport 54 72 45 70 44 / 20 0 0 0 0 Stinson Muni Airport 54 75 46 73 43 / 20 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM CDT this evening for Dimmit-Edwards- Frio-Kinney-Maverick-Real-Uvalde-Val Verde-Zavala. Fire Weather Watch from Tuesday afternoon through Tuesday evening for Dimmit-Edwards-Frio-Kinney-Maverick-Real-Uvalde-Val Verde- Zavala. Wind Advisory until 7 PM CDT this evening for Edwards-Val Verde. && Short-Term/Aviation...Quigley Long-Term...29 Decision Support...KCW
Hazardous weather outlook, Mar 21, 3:12 AM CDT, 13 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 312 AM CDT Mon Mar 21 2022 TXZ171>173-183>194-202>209-217>225-228-221000- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 312 AM CDT Mon Mar 21 2022 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Severe thunderstorms with primary threats of large hail and tornadoes are possibly this afternoon into early evening. A Red Flag Warning is in effect for the Edwards Plateau and Rio Grande Plains this afternoon. A Wind Advisory is in effect this afternoon for Val Verde and Edwards Counties. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Elevated to critical fire weather conditions are expected to continue through Saturday, mainly during the afternoon and evening hours. A Fire Weather Watch is in effect for Tuesday afternoon for the Edwards Plateau and Rio Grande Plains. Red Flag Warnings for critical fire weather conditions may be needed on additional days. Take care to prevent the start of wildfires. .SPOTTER INFORMATION STATEMENT... Please report any severe weather to the NWS.
In the hours before
Local storm report, Mar 21, 4:21 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
421 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL BLANCO 30.10N 98.42W
03/21/2022 M1.00 INCH BLANCO TX EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED IN BLANCO BY
EMERGENCY MANAGEMENT.
&&
KCWSpecial weather statement, Mar 21, 4:26 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
426 PM CDT Mon Mar 21 2022
TXZ191-205-206-212215-
Comal TX-Bexar TX-Hays TX-
426 PM CDT Mon Mar 21 2022
...A strong thunderstorm will impact portions of southwestern Hays,
north central Bexar and Comal Counties through 515 PM CDT...
At 426 PM CDT, Doppler radar was tracking a strong thunderstorm over
Timberwood Park, or 10 miles northwest of Selma, moving northeast at
30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, Wimberley, Canyon Lake Dam, Canyon Lake, Bulverde,
Garden Ridge, Smithson Valley, Timberwood Park, Fischer, Spring
Branch, Startzville, Sattler and Anhalt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
&&
LAT...LON 2957 9840 2967 9857 3007 9826 2991 9800
TIME...MOT...LOC 2126Z 214DEG 27KT 2969 9844
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MOSpecial weather statement, Mar 21, 4:29 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
429 PM CDT Mon Mar 21 2022
TXZ171-172-190-192-212215-
Blanco TX-Llano TX-Burnet TX-Travis TX-
429 PM CDT Mon Mar 21 2022
...A strong thunderstorm will impact portions of northwestern Travis,
northern Blanco, southeastern Llano and southwestern Burnet Counties
through 515 PM CDT...
At 429 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sandy, or near Round Mountain, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Burnet, Marble Falls, Round Mountain, Granite Shoals, Horseshoe Bay,
Johnson City, Meadowlakes, Spicewood, Cypress Mill, Sandy, Smithwick
and Cottonwood Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
&&
LAT...LON 3064 9804 3062 9805 3061 9804 3062 9801
3058 9792 3022 9843 3037 9856 3074 9827
TIME...MOT...LOC 2129Z 232DEG 39KT 3035 9843
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MOSpecial weather statement, Mar 21, 4:34 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
434 PM CDT Mon Mar 21 2022
TXZ205-207-221-212215-
Guadalupe TX-Bexar TX-Wilson TX-
434 PM CDT Mon Mar 21 2022
...A strong thunderstorm will impact portions of southwestern
Guadalupe, northwestern Wilson and southeastern Bexar Counties
through 515 PM CDT...
At 433 PM CDT, Doppler radar was tracking a strong thunderstorm near
China Grove, or 8 miles east of Stinson Municipal Airport, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Randolph AFB,
Stinson Municipal Airport, McQueeney, St. Hedwig, Elmendorf, La
Vernia, China Grove, Marion, Santa Clara, New Berlin, Zuehl,
Calaveras Lake, Converse, Sandy Oaks and Martinez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
&&
LAT...LON 2918 9841 2933 9847 2966 9815 2967 9812
2952 9790
TIME...MOT...LOC 2133Z 216DEG 28KT 2935 9834
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MOLocal storm report, Mar 21, 4:42 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
442 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL GRANITE SHOALS 30.59N 98.38W
03/21/2022 M0.75 INCH BURNET TX TRAINED SPOTTER
PENNY SIZE HAIL NEAR GRANITE SHOALS REPORTED
BY TRAINED SPOTTER.
&&
KCWLocal storm report, Mar 21, 4:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
446 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL CONVERSE 29.52N 98.31W
03/21/2022 M0.50 INCH BEXAR TX PUBLIC
PICTURE RECEIVED OF HALF INCH HAIL IN
CONVERSE.
&&
KCWThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 8:21 PM CDT | Red Flag Warning | EWX | Dimmit, Edwards, Frio, Kinney, Maverick, Real and 3 more | 26 hr |
| Mar 21, 3:14 AM CDT | Fire Weather Watch | EWX | Dimmit, Edwards, Frio, Kinney, Maverick, Real and 3 more | 23 hr |
| Mar 21, 3:19 AM CDT | Wind Advisory | EWX | Edwards, Val Verde | 16 hr |
| Mar 21, 3:48 PM CDT | Special Weather Statement | EWX | Kendall | 27 min |
| Mar 21, 4:05 PM CDT | Special Weather Statement | EWX | Blanco | 25 min |
| Mar 21, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis | 55 min |
| Mar 21, 4:26 PM CDT | Special Weather Statement | EWX | Comal | 49 min |
| Mar 21, 4:29 PM CDT | Special Weather Statement | EWX | Blanco | 46 min |
| Mar 21, 4:34 PM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| Mar 21, 4:43 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Gonzales, Guadalupe, Hays | 62 min |
| Mar 21, 5:04 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis, Williamson | 56 min |
| Mar 21, 5:09 PM CDT | Special Weather Statement | EWX | Burnet | 51 min |
| Mar 21, 5:12 PM CDT | Special Weather Statement | EWX | Karnes | 48 min |
| Mar 21, 5:20 PM CDT | Tornado Warning | EWX | Hays | 25 min |
| Mar 21, 5:24 PM CDT | Tornado Warning | EWX | Caldwell, Guadalupe | 36 min |
| Mar 21, 5:40 PM CDT | Tornado Warning | EWX | Hays, Travis | 35 min |
| Mar 21, 5:46 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 59 min |
| Mar 21, 5:49 PM CDT | Tornado Warning | EWX | Williamson | 26 min |
| Mar 21, 5:49 PM CDT | Tornado Warning | EWX | Caldwell, Gonzales, Guadalupe | 26 min |
| Mar 21, 5:52 PM CDT | Tornado Warning | EWX | Williamson | 23 min |
| Mar 21, 5:58 PM CDT | Tornado Warning | EWX | Bastrop, Travis | 47 min |
| Mar 21, 5:59 PM CDT | Tornado Warning | EWX | Travis, Williamson | 46 min |
| Mar 21, 6:06 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis, Williamson | 39 min |
| Mar 21, 6:13 PM CDT | Tornado Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 47 min |
| Mar 21, 6:17 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, DeWitt, Karnes, Wilson | 43 min |
| Mar 21, 6:22 PM CDT | Tornado Warning | EWX | Williamson | 23 min |
| Mar 21, 6:34 PM CDT | Tornado Warning | EWX | Bastrop, Lee, Travis, Williamson | 26 min |
| Mar 21, 6:37 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe, Wilson | 38 min |
| Mar 21, 6:55 PM CDT | Tornado Warning | EWX | Lee, Williamson | 20 min |
| Mar 21, 6:57 PM CDT | Tornado Warning | EWX | Bastrop, Fayette, Lee | 48 min |
| Mar 21, 6:59 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.